# SDR AALA20100914MIA01

- Difficulty date: September 13, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 30,287 hours, 4,951 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221LA03
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED INTEGRATED STANDBY ATTITUDE INDICATOR CIRCUIT BREAKER POPPED.  EMERGENCY DECLARED, RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED STANDBY/AIRSPEED ALTIMETER AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
